`a`

A general class of nonlinear impulsive integral differential equations and optimal controls on Banach spaces

Pages: 911 - 919, Issue Special, August 2005

 Abstract        Full Text (196.7K)              

X. Xiang - Department of Mathematics, Guizhou University, Guiyang, Guizhou, 550025, China (email)
Y. Peng - Department of Mathematics, Guizhou University, Guiyang, Guizhou, 550025, China (email)
W. Wei - Department of Mathematics, Guizou University, Guiyang, Guizhou Province, China (email)

Abstract: In this paper quite general impulsive integral differential equations on Banach space are considered. Existence of $PWC-\alpha $-mild solutions is proved. Existence of optimal controls of systems governed by impulsive integral differential equations is also presented. An example is given for demonstration.

Keywords:  Semigroup, Fractional power space, Integral operator, Compactness, Optimal control, Existence.
Mathematics Subject Classification:  34G20, 34K30, 35B62, 93C25.

Received: July 2004;      Revised: March 2005;      Published: September 2005.